# SDR C8GA20090017

- Difficulty date: February 5, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 69,532 hours, 37,070 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC150539042
- Condition: Corroded
- Location: Zone 200
- Part time: 69,532 hours, 37,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE IT WAS NOTED THAT THE FLOORBEAM AT BS 277 BL 14L HAS CORROSION.  CUT OUT DAMAGED AREA 13  INCH.  FABRICATED REPAIR CHORD FROM BAC 1505-39042 7075 T65N DIM 13 INCH AND FILLER FROM 7075 T6 .050 INCH DIM 6.125 INCH BY 9.00 INCH.  INSTALLED REPAIR.  NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
